MathSciNet Relay Station
MathSciNet bibliographic data
MR1094193 11F80 (11G18 20C05)
Boston, Nigel; Lenstra, Hendrik W., Jr.; Ribet, Kenneth A. Quotients of group rings arising from two-dimensional representations. C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 4, 323–328.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement